MathSciNet Relay Station
MathSciNet bibliographic data
MR2016879 65L12 (34K26 34K28)
Kadalbajoo, M. K.; Sharma, K. K. An $\epsilon$-uniform fitted operator method for solving boundary-value problems for singularly perturbed delay differential equations: layer behavior. Int. J. Comput. Math. 80 (2003), no. 10, 1261–1276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement